MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE

MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE
Catalog Number ENFIT9000S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "i went into my patient's room and noticed that tube feed was leaking from the tube feed stop cock".The facility stated the device did not completely break but it is leaking.The facility reported that the lot number was "10193489012569" however this is an invalid lot number for this product.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "i went into my patient's room and noticed that tube feed was leaking from the tube feed stop cock".The facility stated the device did not completely break but it is leaking.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24410814
Report Number1417592-2026-00133
Device Sequence Number10569515
Product Code PIF
UDI-Device Identifier10193489012569
UDI-Public10193489012569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT9000S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown